American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Hermine Biermé and Olivier Durieu. Invariance principles for self-similar set-indexed random fields. Trans. Amer. Math. Soc. 366 (2014) 5963-5989.
Abstract, references, and article information   
View Article: PDF

[2] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information   
View Article: PDF

[3] Ross Maller and David M. Mason. Small-time compactness and convergence behavior of deterministically and self-normalised Lévy processes. Trans. Amer. Math. Soc. 362 (2010) 2205-2248. MR 2574893.
Abstract, references, and article information   
View Article: PDF

[4] C. P. Walkden. Invariance principles for iterated maps that contract on average. Trans. Amer. Math. Soc. 359 (2007) 1081-1097. MR 2262842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard B. Sowers. Stochastic averaging with a flattened Hamiltonian: A Markov process on a stratified space (a whiskered sphere). Trans. Amer. Math. Soc. 354 (2002) 853-900. MR 1867364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zacharie Dindar. Some results on increments of the partially observed empirical process. Trans. Amer. Math. Soc. 353 (2001) 427-440. MR 1804505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dalibor Volný. Invariance principles and Gaussian approximation for strictly stationary processes. Trans. Amer. Math. Soc. 351 (1999) 3351-3371. MR 1624218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Endre Csáki, Antónia Földes and Pál Révész. Strassen theorems for a class of iterated processes. Trans. Amer. Math. Soc. 349 (1997) 1153-1167. MR 1373631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jorge D. Samur. Some remarks on a probability limit theorem for continued fractions. Trans. Amer. Math. Soc. 348 (1996) 1411-1428. MR 1344212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael T. Lacey. On weak convergence in dynamical systems to self-similar processes with spectral representation . Trans. Amer. Math. Soc. 328 (1991) 767-778. MR 1066446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Niels T. Andersen, Evarist Giné and Joel Zinn. The central limit theorem for empirical processes under local conditions: the case of Radon infinitely divisible limits without Gaussian component . Trans. Amer. Math. Soc. 308 (1988) 603-635. MR 930076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gregory Morrow and Walter Philipp. An almost sure invariance principle for Hilbert space valued martingales . Trans. Amer. Math. Soc. 273 (1982) 231-251. MR 664040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael B. Marcus and Walter Philipp. Almost sure invariance principles for sums of $B$-valued random variables with applications to random Fourier series and the empirical characteristic process . Trans. Amer. Math. Soc. 269 (1982) 67-90. MR 637029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1